# SDR AWXA200400029

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,259 hours, 20,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 5 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK FOUND A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 5 LT.  MAINTENANCE REPAIRED THE BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 5 LT, OPERATIONAL CHECK WAS GOOD.
